Journal of Inequalities and Applications (May 2019)

Two variable higher-order central Fubini polynomials

  • Taekyun Kim,
  • Dae San Kim,
  • Gwan-Woo Jang,
  • Dojin Kim

DOI
https://doi.org/10.1186/s13660-019-2100-0
Journal volume & issue
Vol. 2019, no. 1
pp. 1 – 13

Abstract

Read online

Abstract Recently, the central Fubini polynomials were introduced in connection with central factorial numbers of the second kind. In this paper, we consider two variable higher-order central Fubini polynomials as a ‘central analogue’ of two variable higher-order Fubini polynomials. We investigate some properties, identities, and recurrence relations for these polynomials by making use of generating functions and umbral calculus. In particular, we obtain various expressions for the two variable higher-order central Fubini polynomials and express them in terms of some families of special polynomials and vice versa.

Keywords